# SDR AMCR20180628003

- Difficulty date: June 28, 2018
- Submitted: June 28, 2018
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N716DV
- Make and model: Cessna 525C
- Aircraft serial: 0049
- Aircraft time: 2,094 hours, 1,848 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AS4857D01
- Condition: Cracked
- Location: Zone 100
- Part time: 2,094 hours, 1,848 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASED ON AN OBSERVATION WITH ANOTHER AIRCRAFT RECENTLY IN WHICH A CRACKED O2 TEE FITTING WAS FOUND, MAINTENANCE CHECKED THE FITTING ON THIS AIRCRAFT AT FIRST OPPORTUNITY. EVEN THOUGH THERE WERE NO LEAKS PRESENT, 2 OUT OF 3 PORTS ON THIS FITTING WERE FOUND CRACKED. THIS TEE FITTING IS THE ORIGINAL INSTALLATION ON THE AIRCRAFT AS NO SUBSEQUENT MAINTENANCE WAS PERFORMED ON THIS AREA OF THE 02 SYSTEM SINCE NEW.
